# SDR MASA200602687

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 12,306 hours, 11,842 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7243 IAD.  STALL FAIL IN FLIGHT.  MX PULLED THE BREAKERS AND RESET THE SYSTEM.
